Minnesota, 2008

Cold in Minnesota, February 10, 2008

February 10, 2008 · NWS MPX · 42 events in 42 counties and zones

Arctic air behind a cold frontal boundry, combined with northwest winds from 8 to 15 mph, and temperatures from 10 below to 19 below zero, to produce wind chills in the -35 to -48 category across much of the region.

Where it happened

Every event with a place to put it; 42 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
42

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

Arctic air behind a cold frontal boundry, combined with northwest winds from 8 to 15 mph, and temperatures from 10 below to 19 below zero, to produce wind chills in the -35 to -48 category across much of the region.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Feb 9, 11:01 PM CST, 2 hours 59 minutes earlier.

Area forecast discussion, Feb 9, 11:01 PM CST, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1101 PM CST SAT FEB 9 2008

.UPDATE...

STARTING TO GET A FEW MORE SITES NEAR WIND CHILL WARNING CRITERIA
NORTHERN AREAS AND THAT TREND SHOULD CONTINUE FARTHER SE SLOWLY.
WIND HAS KEPT UP WITH MID AND UPPER LEVEL WINDS TRANSLATING EAST
AND ALLOWING FOR A BETTER HOOK-UP. THIS IS KEEPING THINGS MIXED UP
A BIT AND TEMPS NOT DROPPING THAT FAST..ESPECIALLY SW AREAS. NOT
AS EXTENSIVE A SNOW FIELD UPSTREAM. WILL LET WW EXPIRE AT MIDNIGHT
BUT KEPT SOME BLOWING SNOW IN OVERNIGHT...KAXN...KLJF...KAEL.

&&

.PREV DISCUSSION.../ISSUED 133 PM CST SAT FEB 9 2008/

FAIRLY GOOD ISALLOBARIC PRESSURE RISES OVER THE UPPER MIDWEST
THROUGH SUNDAY MRNG.  PRESSURE GRADIENT BEGINS TO RELAX OVER
WESTERN PORTION OF OUR CWA LATE TONIGHT AND NOT OVER THE EASTERN
SECTION UNTIL MIDDAY. NEAR GRIDDED FORECAST HAVE A GOOD HANDLED ON
TEMPS AND WINDS. AS TEMPS PLUMMETED INTO THE TEENS AND TWENTIES
BELOW ZERO...WIND CHILL VALUES WILL TUMBLED DOWN TO 40 TO 50 BELOW
ZERO BY SUNDAY MORNING.  THUS...A WIND CHILL WARNING WILL REMAIN IN
EFFECT THROUGH NOON SUNDAY. BLOWING AND DRIFTING SNOW THROUGHOUT
MUCH OF THE NIGHT...ESPECIALLY THE EASTERN HALF OF THE CWA.  KEPT
THE WINTER WEATHER ADVISORY GOING FOR A COMBINATION OF BLOWING AND
DRIFTING SNOW ALONG WITH WIND CHILLS OF 20 TO 30 BELOW ZERO.

A COLD PERIOD TONIGHT AND SUNDAY NIGHT WITH TEMPERATURES STRUGGLING
TO GET ABOVE ZERO IN MOST PLACES.  SUFACE RIDGE AND COLD DOME OF AIR
MOVES OFF TO THE EAST LATE SUNDAY NIGHT AND MONDAY.  TEMPERATURES
SHOULD BEGIN TO LEVEL OFF OR SLOWLY RISE DURING THE OVERNIGHT HOURS
OVER THE WESTERN THIRD BY MONDAY MORNING.  SHORTWAVE TROUGH OVR THE
NORTHWEST CANADIAN PROVINCES...WILL SLIDE SOUTHEAST AND STRENGTHEN
AS IT MOVES INTO THE UPPER MIDWEST DURING THE DAY ON MONDAY.
AIRMASS BECOMES SATURATED BY MONDAY AFTERNOON...WITH DECENT
DENDRITIC CRYSTAL GROWTH IN THE MID LEVEL.  SHORTWAVE ADVANCES EAST
AT A GOOD CLIP ON MONDAY...SO SNOWFALL AMOUNT SHOULD STAY UNDER
WARNING CRITERIA WITH MOST AREAS RECEIVING UP TO AROUND TWO INCHES
BY EARLY TUESDAY MORNING.

IN THE LONG TERM...THE GFS MODEL RUN...HAS THE UPPER RIDGE OVER THE
WESTERN CONUS...FLATTENING OVER THE NORTHERN PLAINS BY THE END OF
THE WORK WEEK...WITH ANOTHER SLUG OF ARCTIC AIR SETTLING OVER THE
WESTERN GREAT LAKES OVER THE WEEKEND.

&&

.AVIATION.../06Z TAF ISSUANCE/

WNW WINDS CONTINUE WITH OCCASSIONAL GUSTS STILL TO 40 MPH AS
CONTINUOUS SURFACE PRESSURE RISES CONTINUE. WOOD LAKE PROFILER
SHOWING OVER 100 KT FLOW AS LOW AS 4.5 KM ALSO HELPING TO KEEP
WINDS GUSTY INTO SUN MORNING. BLOWING SNOW REDUCING VISBYS TO
MVFR/IFR HAS BEEN TRULY TEMPO-LIKE AT AXN...RNH...AND EAU. THINK
THIS TREND WILL GRADUALLY IMPROVE TONIGHT. NARROW STREETS OF COLD
AIR ADVECTION CU REMAIN FROM NW MN DOWN THROUGH AXN TO MSP TO RST.
MODEL CU RULES BEGIN TO SHOW A WEAKENING TREND OF THIS AS DOES
CLIMATOLOGY IN THIS SITUATION. SO BY 09 TO 10Z EXPECT BROKEN MVFR
CIGS TO BE ISOLATED AT BEST. WIND SPEEDS SHOULD BEGIN TO DIMISH
MORE RAPIDLY BY EARLY SUN AFTN AT MN TAF SITES AND LATE SUN AFTN
AT WI TAF SITES. HIGH TO MID LEVEL CLOUDS EXPECTED TO CREEP OVER
TAF SITES ON SUN EVE AS CLIPPER-LIKE SYSTEM EVOLVES IN NE MT. THIS
SYSTEM LOOKS TO BRING AN 18 TO 24 HOUR DURATION SNOW TO MN TAF
SITES AND A SHORTER DURATION TO WI TAF SITES DURING MON. LOOKS
LIKE SOME IFR CONDITIONS POSSIBLE AT THIS TIME.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR ANOKA-
     BLUE EARTH-BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-FREEBORN-
     GOODHUE-HENNEPIN-ISANTI-KANABEC-LE SUEUR-MARTIN-MCLEOD-
     MILLE LACS-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-
     SHERBURNE-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-
     YELLOW MEDICINE.

     WIND CHILL WARNING UNTIL 12 PM CST SUNDAY FOR ANOKA-BLUE EARTH-
     BROWN-CARVER-CHISAGO-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
     HENNEPIN-ISANTI-KANABEC-LE SUEUR-MARTIN-MCLEOD-MILLE LACS-
     NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-SHERBURNE-
     SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
     MEDICINE.

     WIND CHILL WARNING UNTIL 12 PM CST SUNDAY FOR BENTON-CHIPPEWA-
     DOUGLAS-KANDIYOHI-LAC QUI PARLE-MEEKER-MORRISON-POPE-
     STEARNS-STEVENS-SWIFT-TODD.

WI...WINTER WEATHER ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR BARRON-
     CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

     WIND CHILL WARNING UNTIL 12 PM CST SUNDAY FOR BARRON-CHIPPEWA-
     DUNN-EAU CLAIRE-PEPIN-PIERCE-POLK-RUSK-ST. CROIX.

&&

JVM/JPR/MTF
Hazardous weather outlook, Feb 9, 5:56 PM CST, 8 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
556 PM CST SAT FEB 9 2008

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
101200-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
556 PM CST SAT FEB 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

ARCTIC AIR WILL CONTINUE TO SURGE OVER THE OUTLOOK AREA TONIGHT WITH
STRONG NORTHWEST WINDS OF 25 TO 35 MPH. THIS WILL DRIVE WIND CHILL
VALUES INTO THE DANGEROUS 35 TO 50 BELOW RANGE LATER TONIGHT INTO
SUNDAY MORNING. AREAS OF BLOWING SNOW MAY LIMIT VISIBILITY FOR A
BRIEF PERIODS OF TIME IN OPEN COUNTRY...MAINLY EARLY TONIGHT.

IF YOU NEED TO TRAVEL TONIGHT...TAKE A WINTER SURVIVAL KIT AND
EXTRA CLOTHES AND BLANKETS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER LOW PRESSURE SYSTEM WILL MOVE TOWARDS THE AREA SUNDAY
NIGHT AND MONDAY MORNING. SEVERAL INCHES OF SNOW MAY FALL AS THIS
SYSTEM PASSES MONDAY AND MONDAY NIGHT. IT APPEARS THAT PARTS OF
WEST CENTRAL INTO SOUTH CENTRAL MINNESOTA WOULD BE IN THE MORE
FAVORABLE AREA FOR ACCUMULATIONS. CHECK BACK FOR FURTHER UPDATES
REGARDING THE POTENTIAL SNOWFALL.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

JPR

In the hours before

Local storm report, Feb 9, 9:59 PM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
959 PM CST SAT FEB 09 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 AM     SNOW             7 S HILLMAN             45.91N 93.89W
02/09/2008  M0.8 INCH        MORRISON           MN   TRAINED SPOTTER

1145 AM     SNOW             MANKATO                 44.17N 93.99W
02/09/2008  E0.5 INCH        BLUE EARTH         MN   BROADCAST MEDIA

1145 AM     SNOW             RICHFIELD               44.88N 93.28W
02/09/2008  E1.0 INCH        HENNEPIN           MN   TRAINED SPOTTER

1150 AM     SNOW             CHANHASSEN              44.86N 93.56W
02/09/2008  M1.0 INCH        CARVER             MN   OFFICIAL NWS OBS

1218 PM     SNOW             ST JOSEPH               45.57N 94.32W
02/09/2008  M0.8 INCH        STEARNS            MN   TRAINED SPOTTER

1245 PM     SNOW             ST CLOUD                45.55N 94.17W
02/09/2008  M0.6 INCH        STEARNS            MN   OFFICIAL NWS OBS

0230 PM     SNOW             WATERVILLE              44.22N 93.57W
02/09/2008  M1.5 INCH        LE SUEUR           MN   TRAINED SPOTTER

0458 PM     SNOW             2 SW ST PAUL            44.93N 93.13W
02/09/2008  M0.8 INCH        RAMSEY             MN   TRAINED SPOTTER

0600 PM     SNOW             GLENWOOD                45.65N 95.38W
02/09/2008  E1.0 INCH        POPE               MN   CO-OP OBSERVER

&&

MTF

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

42 cold/wind chill. Local standard time, as filed.

Cold/Wind Chill, Anoka

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Anoka forecast zone
Reported by
AWOS
Coordinates
45.273, -93.246 (the zone’s center; the record gives no point)

Cold/Wind Chill, Benton

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Benton forecast zone
Reported by
AWOS
Coordinates
45.699, -93.999 (the zone’s center; the record gives no point)

Cold/Wind Chill, Blue Earth

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Blue Earth forecast zone
Reported by
AWOS
Coordinates
44.035, -94.067 (the zone’s center; the record gives no point)

Cold/Wind Chill, Brown

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Brown forecast zone
Reported by
AWOS
Coordinates
44.242, -94.727 (the zone’s center; the record gives no point)

Cold/Wind Chill, Carver

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Carver forecast zone
Reported by
AWOS
Coordinates
44.821, -93.803 (the zone’s center; the record gives no point)

Cold/Wind Chill, Chippewa

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Chippewa forecast zone
Reported by
AWOS
Coordinates
45.022, -95.567 (the zone’s center; the record gives no point)

Cold/Wind Chill, Chisago

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Chisago forecast zone
Reported by
AWOS
Coordinates
45.503, -92.908 (the zone’s center; the record gives no point)

Cold/Wind Chill, Dakota

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Dakota forecast zone
Reported by
AWOS
Coordinates
44.672, -93.065 (the zone’s center; the record gives no point)

Cold/Wind Chill, Douglas

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Douglas forecast zone
Reported by
ASOS
Coordinates
45.934, -95.453 (the zone’s center; the record gives no point)

Cold/Wind Chill, Faribault

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Faribault forecast zone
Reported by
AWOS
Coordinates
43.674, -93.948 (the zone’s center; the record gives no point)

Cold/Wind Chill, Freeborn

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Freeborn forecast zone
Reported by
AWOS
Coordinates
43.674, -93.349 (the zone’s center; the record gives no point)

Cold/Wind Chill, Goodhue

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Goodhue forecast zone
Reported by
AWOS
Coordinates
44.410, -92.723 (the zone’s center; the record gives no point)

Cold/Wind Chill, Hennepin

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Hennepin forecast zone
Reported by
ASOS
Coordinates
45.005, -93.477 (the zone’s center; the record gives no point)

Cold/Wind Chill, Isanti

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Isanti forecast zone
Reported by
AWOS
Coordinates
45.562, -93.295 (the zone’s center; the record gives no point)

Cold/Wind Chill, Kanabec

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Kanabec forecast zone
Reported by
AWOS
Coordinates
45.945, -93.293 (the zone’s center; the record gives no point)

Cold/Wind Chill, Kandiyohi

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Kandiyohi forecast zone
Reported by
AWOS
Coordinates
45.152, -95.005 (the zone’s center; the record gives no point)

Cold/Wind Chill, Lac Qui Parle

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Lac Qui Parle forecast zone
Reported by
AWOS
Coordinates
44.996, -96.173 (the zone’s center; the record gives no point)

Cold/Wind Chill, Le Sueur

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Le Sueur forecast zone
Reported by
AWOS
Coordinates
44.371, -93.730 (the zone’s center; the record gives no point)

Cold/Wind Chill, Martin

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Martin forecast zone
Reported by
AWOS
Coordinates
43.674, -94.551 (the zone’s center; the record gives no point)

Cold/Wind Chill, McLeod

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
McLeod forecast zone
Reported by
AWOS
Coordinates
44.824, -94.272 (the zone’s center; the record gives no point)

Cold/Wind Chill, Meeker

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Meeker forecast zone
Reported by
AWOS
Coordinates
45.123, -94.527 (the zone’s center; the record gives no point)

Cold/Wind Chill, Mille Lacs

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Mille Lacs forecast zone
Reported by
AWOS
Coordinates
45.938, -93.630 (the zone’s center; the record gives no point)

Cold/Wind Chill, Morrison

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Morrison forecast zone
Reported by
AWOS
Coordinates
46.013, -94.268 (the zone’s center; the record gives no point)

Cold/Wind Chill, Nicollet

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Nicollet forecast zone
Reported by
AWOS
Coordinates
44.350, -94.247 (the zone’s center; the record gives no point)

Cold/Wind Chill, Pope

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Pope forecast zone
Reported by
AWOS
Coordinates
45.586, -95.444 (the zone’s center; the record gives no point)

Cold/Wind Chill, Ramsey

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Ramsey forecast zone
Reported by
AWOS
Coordinates
45.017, -93.100 (the zone’s center; the record gives no point)

Cold/Wind Chill, Redwood

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Redwood forecast zone
Reported by
ASOS
Coordinates
44.404, -95.254 (the zone’s center; the record gives no point)

Cold/Wind Chill, Renville

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Renville forecast zone
Reported by
AWOS
Coordinates
44.727, -94.947 (the zone’s center; the record gives no point)

Cold/Wind Chill, Rice

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Rice forecast zone
Reported by
AWOS
Coordinates
44.354, -93.297 (the zone’s center; the record gives no point)

Cold/Wind Chill, Scott

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Scott forecast zone
Reported by
AWOS
Coordinates
44.649, -93.536 (the zone’s center; the record gives no point)

Cold/Wind Chill, Sherburne

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Sherburne forecast zone
Reported by
AWOS
Coordinates
45.444, -93.775 (the zone’s center; the record gives no point)

Cold/Wind Chill, Sibley

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Sibley forecast zone
Reported by
AWOS
Coordinates
44.580, -94.232 (the zone’s center; the record gives no point)

Cold/Wind Chill, Stearns

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Stearns forecast zone
Reported by
ASOS
Coordinates
45.552, -94.613 (the zone’s center; the record gives no point)

Cold/Wind Chill, Steele

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Steele forecast zone
Reported by
AWOS
Coordinates
44.022, -93.226 (the zone’s center; the record gives no point)

Cold/Wind Chill, Stevens

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Stevens forecast zone
Reported by
AWOS
Coordinates
45.586, -96.000 (the zone’s center; the record gives no point)

Cold/Wind Chill, Swift

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Swift forecast zone
Reported by
AWOS
Coordinates
45.283, -95.681 (the zone’s center; the record gives no point)

Cold/Wind Chill, Todd

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Todd forecast zone
Reported by
AWOS
Coordinates
46.071, -94.898 (the zone’s center; the record gives no point)

Cold/Wind Chill, Waseca

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Waseca forecast zone
Reported by
AWOS
Coordinates
44.022, -93.587 (the zone’s center; the record gives no point)

Cold/Wind Chill, Washington

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Washington forecast zone
Reported by
AWOS
Coordinates
45.039, -92.884 (the zone’s center; the record gives no point)

Cold/Wind Chill, Watonwan

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Watonwan forecast zone
Reported by
AWOS
Coordinates
43.978, -94.614 (the zone’s center; the record gives no point)

Cold/Wind Chill, Wright

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Wright forecast zone
Reported by
AWOS
Coordinates
45.174, -93.963 (the zone’s center; the record gives no point)

Cold/Wind Chill, Yellow Medicine

When
February 10, 2:00 AM CST to 2:00 PM CST
Where
Yellow Medicine forecast zone
Reported by
AWOS
Coordinates
44.716, -95.868 (the zone’s center; the record gives no point)

What these are

Cold/Wind Chill
Cold or wind chill below warning criteria that caused deaths, injuries or damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2008Every state in 2008This day in weather historyWarnings in Minnesota, February 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 83705, 83707, 83708, 83709, 83711, 83712, 83713, 83715, 83717, 83719, 83723, 83729, 83731, 83732, 83735, 83737, 83739, 83740, 83742, 83743, 83744, 83745, 83746, 83747, 83749, 83750, 83751, 83752, 83753, 83754, 83756, 83757, 83759, 83760, 83762, 83763, 83765, 83766, 83767, 83769, and more.